I used this face cream with no name given by my sister for a couple of months (3 1/2 months) and stopped it since i saw some news clips saying its bad for skin. Now that i stopped i got bad acne over my face. After showing it to a dermatologists he said it was due to steriod based cream which had bleaching components in it...
He has put me on Benzyl peroxide just for big acne spots and clindamycin phosphate 1% for the rest of the face and tetracyclaine tablet. The acne is healing with this combination but i see lot of tiny really small bumps on the face which i fever might increase.
I am on a strict vegan diet and avoid all unnecessary foods which might cause acne.
Should i do something else or stay with this and i will be fine???
My dermatologist said nothing he just said it might decrease or it might increase...
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.